# SDR YENA2022032100296

- Difficulty date: March 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N229JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 032
- Aircraft time: 41,531 hours, 26,747 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Pressure Switch
- Condition: Failed
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#441, BOS-CLE .(AIRCRAFT PREFORMED AN AIR TURN BACK, BOS-BOS). ' AFTER TAKEOFF BLEED 2 OVERPRESS DID NOT RESET RAN QRH. AIR RETURN BACK AIRCRAFT HAS HISTIRY OF BLEED ISSUES AND APU; ITEM RESOLVED ON LOG PAGE 3327106 ITEM 1. 3327106 ITEM 1: REPLACED RH BLEED PRESSURE SWITCH REF AMM 36-14-01. OPS TEST GOOD NO FAULTS NOTED. RH BLEED PRESSURE SWITCH REMOVED AND REPLACED.'
